# SDR ASAA2012092992969

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,982 hours, 5,657 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902020
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST FAILED.  ACFT GROUNDED.  PERFORMED BITE TEST 26-10-00-810-802. RECEIVED TAILPIPE DETECTOR FAULT.  REPLACED APU OVERHEAT DETECTOR ASSY.  OPS CK GOOD. REF AMM 26-15-01.
